鸿运国际

  • 校园通
  • 协同办公
  • ENGLISH

数学与统计学院

靖永涛

靖永涛.jpg

姓名 靖永涛

职称 副教授

学位 博士  通讯地点: 鸿运国际理学院数学系

联系方法:jingyongtao1110@163.com

个人简历:

2005年-2009年,华中师范大学数学与应用数学专业结业,获理学学士学位。

2010年-2013年,首都师范大学基础数学专业结业,获理学硕士学位。

2013年-2017年,首都师范大学基础数学专业结业,获理学博士学位。

2017年至今, 鸿运国际数学与统计学院任教。

研究领域:

非线性泛函剖析,变分要领, 非线性偏微分方程

主讲课程:

《数学剖析》,《线性代数》,《概率论与数理统计》

科研项目:

几类拟线性和非局部椭圆方程的变分研究,国家自然科学基金青年基金,2020.1-2022.12,主持。

已宣布的科研论文:

1. Yongtao Jing, Zhaoli Liu and Zhi-Qiang Wang, Parameter-dependent multiplicity results of sign-changing solutions for quasilinear elliptic equations. Comm. Contemp. Math. 2250039 (2023)

2. Yongtao Jing, Haidong Liu and Zhitao Zhang,Quasilinear Schrodinger equations with bounded coefficients, Nonlinearity 35, 4939–4985 (2022)

3. Yongtao Jing and Haidong Liu, Sign-changing solutions for a modified nonlinear Schrodinger equation in R-N, Calc. Var. Partial Differential Equations 61:144 (2022)

4. Yongtao Jing, Haidong Liu and Zhaoli Liu, Quasilinear Schrodinger equations involving singular potentials, Nonlinearity 35, 1810–1856 (2022)

5. Yongtao Jing, Zhaoli Liu and Zhi-Qiang Wang, Multiple solutions of a parameter-dependent quasilinear elliptic equation, Calc. Var. Partial Differential Equations 55:150 (2016)

6. Yongtao Jing, Zhaoli Liu and Zhi-Qiang Wang, Existence results for a singular quasilinear elliptic equation, J. Fixed Point Theory Appl. 19, 67-84 (2016)

7. Yongtao Jing and Zhaoli Liu, Elliptic systems with a partially sublinear local term, J. Math. Study 48, 290-305 (2015)

8. Yongtao Jing and Zhaoli Liu, Infinitely many solutions of p-sublinear p-Laplacian equations, J. Math. Anal. Appl. 429, 1240-1257 (2015)



来源:数学与统计学院    宣布日期:2021-09-02    阅读次数:
官方微博
网站地图网站地图
友情链接:918博天堂  南宫娱乐  pg电子  BG大游  亚美AM8AG  腾博会官网  大发welcome  和记娱乐  千赢国际  pg电子  腾博会官网  尊龙凯时